# SDR C2XA02TY021

- Difficulty date: February 2, 2002
- Submitted: February 2, 2002
- Operation: Air carrier
- Aircraft: N14930
- Make and model: Emb EMB-145ER
- Aircraft serial: 145011
- Aircraft time: 10,914 hours, 8,556 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bracket
- Part number: 14523458403
- Part serial: NA
- Condition: Gouged
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, During a scheduled 1C inspection a gouge was found on the outboard fitting of the left elevator spring tab. Maintenance blended the damage, performed dye penetrant inspection (no defects noted) and restored the protective finish I/A/W-EMB-GST-0361/02, repair procedures were satisfactory and the aircraft will be released upon complection of inspection.
